Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this much cramping after depo provera normal?

Heres the history: had baby girl this past February. Got Depo Provera the day after she was born and again when she was 3 months. Made me have side effects really bad so I didnt get it again at 6 months. Shes now 9 months and my period hasnt come back yet and I cramp all the time. I have been feeling like I am about to start my period for like 2 months straight but it never comes. Anyone else ever deal with this sort of issue after coming off depo and how long before AF comes back?

Answer Question
 
SaturnsMom

Asked by SaturnsMom at 9:36 PM on Dec. 16, 2009 in Health

Level 12 (920 Credits)
Answers (2)
  • I dont know for sure but after I had my son I bled the whole 3 months I was on it, then I waited till the bleeding stopped then took the shot again and bled again for the whole 3 months. I had been on it for years befor my son was born.
    IMAMOM2-2KIDS

    Answer by IMAMOM2-2KIDS at 1:29 AM on Dec. 17, 2009

  • what other symptoms are you having? I mean this can be caused by the shot because of something else that is going on in your body. I had the depo shot for 4 years and never had my period but never had cramping at all! I still had mood swings etc but no cramps.
    Do you have a chronic condition or allergies or intolerances to foods? Where is the cramping? How long has it been...etc
    stummegirl

    Answer by stummegirl at 2:56 AM on Dec. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN